The purpose of this nursing continuing education course is to provide an overview of serotonin syndrome. Nurses must be aware of the serotonin syndrome because drugs that can cause the serotonin syndrome are in common use, intentional overdoses with drugs that can cause the serotonin syndrome are being seen with increasing frequency, and serotonin syndrome can be difficult to detect and easily mistaken for other pathologies.
- SEROTONERGIC SYSTEM
- SEROTONIN SYNDROME - EPIDEMIOLOGY
- SEROTONIN SYNDROME - HOW IT HAPPENS AND THE
- DRUGS THAT CAUSE SEROTONIN SYNDROME
- DIAGNOSING SEROTONIN SYNDROME
- CLINICAL CONDITIONS RESEMBLING SEROTONIN SYNDROME
- SEROTONIN DISCONTINUATION SYNDROME
NurseCe4Less is accredited as a provider of continuing nursing education by the American Nurses Credentialing Center's Commission on Accreditation. (ANCC
The author, planning committee, and reviewers have no financial or other conflicts of interest related to this course. There is no sponsorship or commercial support used for this course.
There is no "off label" usage of drugs or products discussed in this course.
Often both generic and trade names are used in NurseCe4Less.com courses. Trade names may be referred to in a course to promote familiarity and does not suggest endorsement of any individual product over another.